MathSciNet Relay Station
MathSciNet bibliographic data
MR1020583 57M25 (18D15)
Freyd, Peter J.; Yetter, David N. Braided compact closed categories with applications to low-dimensional topology. Adv. Math. 77 (1989), no. 2, 156–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement